| Catalog Number |
24600-0007 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was damaged.The following information was received by the initial reporter with the verbatim: while priming laronidase, fluid began spraying form tubing.Medication sprayed on rn and surrounding environment.Hole found and pressure applied - area taped and tubing bagged to send to central.Pharmacist called rn to request email explaining equipment malfunction in order to make another dose of this enzyme medication.Email sent and safety report completed.Reported event occurred while in use with a patient but caused no harm.
Additional Manufacturer Narrative
Investigation results: no product or photo was returned by the customer.The customer complaint of medication spraying out of tubing could not be verified due to the product not being returned for failure investigation.Device history record review for model 24600-0007 lot number 23025395 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 23feb2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.
Event or Problem Description
No additional information.